Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 20, NWS Houston/Galveston, TX

May 24, 2015Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 24, 2015, 6:02 AM CDT for Fort Bend County, Harris County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2015, 6:02 AM CDT (11:02 UTC)
Expired
May 24, 2015, 6:45 AM CDT
In force
43 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 75 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 6:30 AM CDTTSTM WND DMG3 Nw Jersey Village, TXREPORT OF TREE DOWN NEAR FM 1960 AND ELDRIDGE FROM SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.0 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WFUS54 KHGX 241102
TORHGX
TXC157-201-241145-
/O.NEW.KHGX.TO.W.0020.150524T1102Z-150524T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
602 AM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  NORTH CENTRAL FORT BEND COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 645 AM CDT
    
* AT 600 AM CDT...DOPPLER RADAR INDICATED 2 SEVERE THUNDERSTORMS 
  CAPABLE OF PRODUCING A TORNADO. ONE STORM WAS LOCATED OVER PECAN 
  GROVE...AND THE SECOND ONE WAS JUST NORTH OF INTERSTATE 10 
  AND NORTH OF ADDICKS. BOTH WERE MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGAR LAND...NORTHERN ROSENBERG...KATY...RICHMOND...TOMBALL...
  JERSEY VILLAGE...ELDRIDGE / WEST OAKS...ADDICKS PARK TEN...MISSION
  BEND...TOWN WEST...PECAN GROVE...SPRING BRANCH WEST...HOCKLEY...
  CYPRESS...FOUR CORNERS...HOOKS AIRPORT...NEW TERRITORY...
  GREATWOOD...CINCO RANCH AND CUMINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2955 9578 2977 9583 2979 9583 2992 9587
      3008 9590 3010 9552 2954 9564
TIME...MOT...LOC 1100Z 179DEG 33KT 2963 9571 

$$
2 follow-up statements
581 
WWUS54 KHGX 241114
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
614 AM CDT SUN MAY 24 2015

TXC157-201-241145-
/O.CON.KHGX.TO.W.0020.000000T0000Z-150524T1145Z/
HARRIS TX-FORT BEND TX-
614 AM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
NORTHWESTERN HARRIS AND NORTH CENTRAL FORT BEND COUNTIES...
    
AT 612 AM CDT...DOPPLER RADAR INDICATED 2 SEVERE THUNDERSTORMS CAPABLE
OF PRODUCING A TORNADO. ONE DANGEROUS STORM WAS LOCATED JUST WEST OF 
MISSION BEND. THE OTHER WAS NEAR HIGHWAY 6 WEST OF JERSEY VILLAGE. BOTH ARE
MOVING NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
NORTHERN SUGAR LAND...KATY...TOMBALL...JERSEY VILLAGE...ELDRIDGE /
WEST OAKS...ADDICKS PARK TEN...MISSION BEND...TOWN WEST...PECAN
GROVE...SPRING BRANCH WEST...HOCKLEY...CYPRESS...FOUR CORNERS...HOOKS
AIRPORT...CINCO RANCH...WILLOWBROOK...ADDICKS AND MEMORIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2963 9578 2978 9581 2992 9587 3008 9590
      3010 9552 2962 9564
TIME...MOT...LOC 1112Z 179DEG 33KT 2974 9571 

$$
606 
WWUS54 KHGX 241139
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
639 AM CDT SUN MAY 24 2015

TXC157-241147-
/O.CAN.KHGX.TO.W.0020.000000T0000Z-150524T1145Z/
FORT BEND TX-
639 AM CDT SUN MAY 24 2015

...THE TORNADO WARNING FOR NORTH CENTRAL FORT BEND COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2976 9574 2980 9578 2993 9583 3008 9590
      3010 9552 2976 9566
TIME...MOT...LOC 1137Z 179DEG 19KT 2988 9571 

$$

TXC201-241145-
/O.CON.KHGX.TO.W.0020.000000T0000Z-150524T1145Z/
HARRIS TX-
639 AM CDT SUN MAY 24 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR
NORTHWESTERN HARRIS COUNTY...
    
AT 637 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
CYPRESS...OR NEAR ADDICKS PARK TEN...MOVING NORTH AT 20 MPH. 

LOCATIONS IMPACTED INCLUDE...
TOMBALL...JERSEY VILLAGE...ADDICKS PARK TEN...NORTHERN ELDRIDGE /
WEST OAKS...HOCKLEY...CYPRESS...HOOKS AIRPORT AND MEMORIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2976 9574 2980 9578 2993 9583 3008 9590
      3010 9552 2976 9566
TIME...MOT...LOC 1137Z 179DEG 19KT 2988 9571 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 5:12 AM CDT, 50 minutes earlier.

Area forecast discussion, May 24, 5:12 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
512 AM CDT SUN MAY 24 2015

.SHORT TERM /TODAY THROUGH MONDAY/...
LARGE MCS MOVING UP THROUGH THE CWA THIS MORNING BRINGING WINDS NEAR
OR ABOVE SEVERE LIMITS AND HEAVY RAINFALL...CAN'T RULE OUT TORNADOES
AS WELL WITH THE SHALLOW LL SHEAR PRESENT.

THIS SYSTEM SHOULD TRACK THROUGH THE AREA REACHING THE I-45 CORRIDOR
BETWEEN 11-14Z THEN SLOWLY DEPART TO THE EAST. THIS MAY GIVE THE
AREA A MUCH NEEDED BREAK FROM HEAVY RAINS FOR THE EARLY PART OF THE
AFTERNOON BUT DAYTIME HEATING WILL LIKELY GET MORE STORMS GOING BUT
NOT NEARLY AS ORGANIZED. HEAVY RAINS WILL REMAIN A THREAT THIS
AFTERNOON. THEN EXPECT THE NEXT SYSTEM TO APPROACH FROM THE WEST
OVERNIGHT AND REDEVELOPMENT FROM EAST OF THE AREA BACK INTO THE CWA.
VERY IMPRESSIVE MOISTURE RECOVERY WILL OCCUR WITH A RESTRENGTHENING
LLJ. THESE TWO SYSTEM MAY WELL MERGE OVER THE REGION...NOT SURE IF
IT WILL BE NORTH OR SOUTH BUT LOOKS FAVORABLE FOR THIS TO OCCUR. SO
LARGE AREA OF STORMS OVER THE AREA BETWEEN MIDNIGHT AND NOON MONDAY
LIFTING OUT TO THE NORTHEAST ON MONDAY AFTERNOON. THE SEVERE THREAT
SHOULD BE A LITTLE LESS WITH MORE LINEAR HODOGRAPHS AND LIMITED
HEATING TO WORK WITH THROUGHOUT THE DAY.

AS FOR ADVISORIES...FLASH FLOOD WATCH CONTINUES AND HAVE ALSO ADDED
A WIND ADVISORY FOR THE COASTAL COUNTIES...AND THE RIP CURRENTS
ADVISORY.

VERY EFFICIENT RAIN MAKERS AND RAINFALL RATES OF 1 TO 2 INCHES
SHOULD BE COMMONPLACE...VERY CONCERNED ABOUT THE CLUSTERING UP IN
THE MCV/COMMA COMING UP ALONG THE NORTH SIDE OF THE 59 CORRIDOR
WHICH COULD EASILY FOCUS A SWATH OF HEAVY RAINFALL FROM COLUMBUS TO
CONROE TO GROVETON...RAIN RATES OF 3+ INCHES PER HOUR AREN'T OUT OF
THE REALM OF POSSIBILITY. STORM TOTAL AMOUNTS TODAY OF 4 TO 8 INCHES
SEEM LIKELY WITH THE HEAVIER CLUSTERS. WITH MORE ON THE WAY FOR
TOMORROW.

45

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT REGION TOWARDS THE
EAST MONDAY NIGHT INTO EARLY TUESDAY AS PARENT SHORTWAVE TROUGH
SWINGS NORTHEAST OF THE REGION. SUBSIDENCE IN THE WAKE OF THIS
FEATURE /EVIDENCED WITH SOME MID-LEVEL DRYING ON FORECAST
SOUNDINGS/ WILL HELP LOWER RAIN CHANCES FOR THE REGION THROUGHOUT
THE DAY TUESDAY. QUASI-ZONAL FLOW BECOMES ESTABLISHED WEDNESDAY
AND THURSDAY WITH SHOWER AND THUNDERSTORM CHANCES DRIVEN MORE BY
DAYTIME HEATING AND ACCORDINGLY THE HIGHEST DURING THE LATE
MORNING INTO EARLY EVENING HOURS. AS ANOTHER UPPER TROUGH SWINGS
INTO THE WESTERN CONUS LATE IN THE WEEK AND APPROACHES THE REGION
FRIDAY AND SATURDAY... INCREASING LIFT AHEAD OF THIS FEATURE WILL
INCREASE RAIN CHANCES AGAIN HEADING INTO THE WEEKEND.

HUFFMAN

&&

.MARINE...
LINEAR MCS MOVING THROUGH THE COASTAL WATERS WILL MOST LIKELY
WARRANT SPECIAL MARINE WARNING FOR WINDS 25-40+ KNOTS.   STRONG
ONSHORE WINDS WILL CONTINUE THROUGHOUT THE DAY AND SEAS OF 5-9 FEET
SHOULD BE THE NORM THROUGH MONDAY BEFORE SLOWLY LOWERING. LARGE RUN
UP FROM THE SWELLS AND ONSHORE COMPONENT SHOULD LEAD TO FLOODED
BEACHES AND STRONG RIP CURRENTS. GRADUALLY WINDS COME DOWN TUESDAY
AND RIP TIDES SHOULD LESSEN.

45

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      79  73  82  72  86 / 100  50 100  70  40
HOUSTON (IAH)              80  74  82  75  85 / 100  70  90  70  40
GALVESTON (GLS)            81  78  83  77  84 / 100  60  80  70  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.

     WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...JACKSON...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...14
AVIATION/MARINE...45
Hazardous weather outlook, May 24, 4:28 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
428 AM CDT SUN MAY 24 2015

TXZ163-164-176>179-195>200-210>213-226-227-250930-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
428 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
REGION FROM WEST TO EAST TODAY. TRAINING HEAVY RAIN...FLASH
FLOODING AND ISOLATED SEVERE STORMS CAPABLE OF GUSTY WINDS ARE
POSSIBLE. PLEASE SEE THE FLASH FLOOD WATCH FOR MORE DETAILED
INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CONTINUED FLASH FLOOD THREAT WILL EXIST INTO EARLY TUESDAY AS
ANOTHER ROUND OF WIDESPREAD HEAVY RAIN MOVES ACROSS THE AREA
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TUESDAY. REPORTS OF
FLASH FLOODING ARE ENCOURAGED AS WELL.

GMZ330-335-350-355-370-375-250930-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
428 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR INCREASING WINDS AND SEAS.
THREAT OF THUNDERSTORMS AFTER MIDNIGHT. WINDS AND SEAS HIGHER NEAR
STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL EARLY NEXT WEEK.
WINDS AND SEAS HIGHER NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ214-235>238-250930-
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
428 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH THIS EVENING... AND STRONG
ONSHORE WINDS WILL CONTINUE THE THREAT OF STRONG RIP CURRENTS
AS SURF BUILDS ACROSS AREA BEACHES.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE
REGION FROM WEST TO EAST TODAY. TRAINING HEAVY RAIN...FLASH
FLOODING AND ISOLATED SEVERE STORMS CAPABLE OF GUSTY WINDS ARE
POSSIBLE. PLEASE SEE THE FLASH FLOOD WATCH FOR MORE DETAILED
INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CONTINUED FLASH FLOOD THREAT WILL EXIST INTO EARLY TUESDAY AS
ANOTHER ROUND OF WIDESPREAD HEAVY RAIN MOVES ACROSS THE AREA
MONDAY.

A HIGHER THAN NORMAL RISK OF RIP CURRENTS IS EXPECTED THROUGH EARLY
THIS WEEK. IF GOING TO THE BEACH...SWIM NEAR A LIFEGUARD AND WELL
AWAY FROM JETTIES...GROINS...AND PIERS. SWIM NEAR A LIFEGUARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TUESDAY. REPORTS OF
FLASH FLOODING ARE ENCOURAGED AS WELL.

In the hours before

Local storm report, May 24, 3:05 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     8 WNW BRYAN             30.70N  96.49W
05/23/2015                   BRAZOS             TX   LAW ENFORCEMENT

            TREE DOWN NEAR INTERSECTION OF SH OSR AND SANDY POINT
            ROAD.

&&

EVENT NUMBER HGX1500260

42
Local storm report, May 24, 4:55 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
455 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     EDNA                    28.97N  96.65W
05/24/2015                   JACKSON            TX   LAW ENFORCEMENT

            LARGE LIMB DOWN ON MAIN STREET

&&

EVENT NUMBER HGX1500261

47
Local storm report, May 24, 5:22 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
522 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 AM     MARINE TSTM WIND PALACIOS                28.71N  96.24W
05/24/2015  M43 MPH          MATAGORDA          TX   MESONET

            GUST REPORTED AT E6086

&&

EVENT NUMBER HGX1500262

47
Local storm report, May 24, 5:54 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
554 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     MARINE TSTM WIND 1 ESE SURFSIDE BEACH    28.95N  95.27W
05/24/2015  M44 MPH          GMZ355             TX   MESONET

            44 MPH GUST REPORTED AT SURFSIDE BEACH

&&

EVENT NUMBER HGX1500263

MH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:33 PM CDTSevere Thunderstorm WarningHGXBurleson27 min
May 23, 11:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson44 min
May 23, 11:59 PM CDTSpecial Weather StatementHGXMadison46 min
May 24, 12:33 AM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison, Washington57 min
May 24, 2:41 AM CDTSpecial Marine WarningHGX64 min
May 24, 2:53 AM CDTSevere Thunderstorm WarningHGXJackson52 min
May 24, 3:39 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton36 min
May 24, 3:42 AM CDTSpecial Marine WarningHGX63 min
May 24, 3:56 AM CDTWind AdvisoryHGXBrazoria, Chambers, Galveston, Jackson, Matagorda14 hr
May 24, 4:20 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more55 min
May 24, 4:44 AM CDTSpecial Marine WarningHGX91 min
May 24, 5:16 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Harris, Matagorda, Montgomery and 2 more59 min
May 24, 5:52 AM CDTSpecial Marine WarningHGX113 min
May 24, 6:08 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris67 min
May 24, 6:31 AM CDTTornado WarningHGXHarris18 min
May 24, 6:53 AM CDTSpecial Weather StatementHGXMontgomery67 min
May 24, 7:18 AM CDTSpecial Weather StatementHGXChambers, Liberty72 min
May 24, 8:18 AM CDTSpecial Marine WarningHGX87 min
May 24, 8:37 AM CDTSpecial Weather StatementHGXHouston, Polk, Trinity53 min
May 24, 8:55 AM CDTRiver Flood WarningHGXBurleson, Lee6 days
May 24, 3:01 PM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more51 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.